# SDR KCSA2017120925

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,289 hours, 25,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT FROM GLARE SHIELD VENTILATION DUCT. PERFORMED ENGINE RUNS IAW B-767 AMM 71-00-00 AND B-767 FIM 21-00 TASK 801,ALL CHECKS GOOD. PERFORMED ENGINE INSPECTION FOR OIL,HYDRAULIC FUEL LEAKS PER B-767 AMM 71-7-00. ALL CHECKS GOOD. PERFORMED INSPECTION CHECK OF AIRCRAFT PACK SYSTEM IAW B-767 AMM 21-51-00 ALL CHECKS GOOD. FOUND RIGHT HAND HYDRAULIC SYSTEM QUANTITY AT 1.29, TRANSFERRED HYDRAULIC FLUID TO "C" SYSTEM IAW B-767 AMM 12-12-01. NOTE: OVER-SERVICED HYDRAULIC SYSTEM CAN CAUSE SMOKE IN THE COCKPIT. PERFORMED REPAIR CONFIRMATION DURING ENGINE RUNS IAW B-767 AMM 21-00-21 AND B-767 FIM 21-00 TASK 801. ALL CHECKS GOOD. PERFORMED GENERAL WIRING INSPECTION OF MAIN AND FORWARD ELECTRONICS COMPARTMENT IAW BSWPM 20-10-06 ALL SYSTEM TESTS/CHECKS NORMAL AT THIS TIME.
